# SDR R61A201402080216

- Difficulty date: January 20, 2014
- Submitted: February 8, 2014
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 11,233 hours, 10,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85329349103
- Condition: Corroded
- Location: Zone 100
- Part time: 11,233 hours, 10,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 24L BETWEEN FS 38.4 AND 47.975.  MAINTENANCE R & R STRINGER IAW SRM 51-10-00, 51-40-07.
